# SDR UIEA2021011900084

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,871 hours, 21,696 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL350, L GEN DRIVE EICAS.  REMOVED & REPLACED NR 1 IDG, IAW AMM 24-11-01.  LEAK & OPERATIONS CHECK GOOD.
